MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® LOCKING TOOL; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® LOCKING TOOL
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/08/2022
Type of Reportable Event Malfunction
Event or Problem Description
On 04/08/2022, it was reported by a distributor via (b)(4) that a 5031-000 locking tool is not locking.This occurred during the last 2 troch nail cases when the black t-handle seemed to be ¿jumping¿ when we would go to lock the lag screw into the nail.It was a clear difference from the actual torque limiter engaging.There was no patient effect reported.No additional information provided.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual investigation it was noted that the device meets all specifications per drawing.Upon functional testing, the allegation of the jumping effect could not be replicated.No problem found.

Brand Name
GALILEO® LOCKING TOOL
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19392146
Report Number1220246-2024-03854
Device Sequence Number7753695
Product Code HSB
UDI-Device Identifier00848665031522
UDI-Public00848665031522
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® LOCKING TOOL
Device Catalogue Number5031-000
Device Lot Number212677
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/07/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2022
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/28/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown